# SDR AALA20150911001

- Difficulty date: September 3, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,555 hours, 7,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 131W18361107
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CUT OUT FWD GIRT BAR FITTING ATTACH SPRING FOUND IS BROKEN.  R & R SPRING IAW ECO B1586AB.
